# SDR 96ZZZX2558

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8643
- Make and model: Bbavia 7KCAB
- Aircraft serial: 35473
- Engine: Lyc IO320E2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: SL18840
- Condition: Damaged
- Location: Lobes
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION - LARGE AMOUNT OF METAL FRAGMENTS IN OIL PRESSURE AND OIL SUCTION SCREENS.  CYLINDERS REMOVED, 7 LIFTER BODIES NOT TURNING, ENGINE TEAR-DOWN REVEALED VERY LITTLE TAPER ON CAM LOBE TIPS EXCEPT NR 4 EXHAUST LUBE.  IT HAD .001 INCH TAPER AND WAS TURNING.  FURTHER INVESTIGATION REVEALED NR 3 CONNECTING ROD AND NR 3 ROD JOURNAL SCORED BADLY RENDERING CRANKSHAFT AND NR 3 ROD UNREPAIRABLE DUE TO LARGE FRAGMENT FROM NR 2 INTAKE LIFTER BODY PASSING THROUGH OIL SUCTION SCREEN AND BACK INTO OIL SYSTEM.
